# SDR COMA2011092650071

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 30,195 hours, 27,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MSP TO CVG, RECEIVED PAX DOOR LATCH CAUTION MSG.  STAYED ON ABOUT 15 MIN UNTIL WE HIT BUMPS AT 6000FT.  EMERGENCY DECLARED, A/C DIVERTED TO ORD LANDED SAFELY.  ADJUSTED PAX DOOR LATCH MECHANISM IAW CRJ AMM.  OPS CHECK GOOD.
